# SDR CA000110069

- Difficulty date: January 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 755469D
- Condition: Sheared
- Location: Starter Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IDG SHAFT SHEARED.
